Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Meromorphic minimal surfaces

Authors: E. F. Beckenbach and G. A. Hutchison
Journal: Bull. Amer. Math. Soc. 68 (1962), 519-522
MathSciNet review: 0147977
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. F. Beckenbach and J. W. Hahn, Triples of conjugate harmonic functions and minimal surfaces, Duke Math. J. 2 (1936), 698-704. MR 1545961
  • 2. E. F. Beckenbach and T. Radó, Subharmonic functions and minimal surfaces, Trans. Amer. Math. Soc. 35 (1933), 648-661. MR 1501707
  • 3. J. L. W. V. Jensen, Sur un nouvel et important théorème de la théorie des fonctions, Acta Math. 22 (1899), 359-364. MR 1554908
  • 4. R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929.
  • 5. W. F. Osgood, Lehrbuch der Funktionentheorie, B. G. Teubner, Berlin, 1928.
  • 6. K. Weierstrass, Mathematische Werke, V. 3, Mayer and Müller, Berlin, 1903.

Additional Information


American Mathematical Society